| Model Number |
72404257 |
| Medical Device Problem Codes |
Collapse (1099); Fluid/Blood Leak (1250); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) exhibited loss of rigidity, and the pump remained flat, suggesting possible fluid loss.A surgical procedure was performed, during which the reservoir was identified to be empty.The source of the fluid loss could not be identified; however, the physician suspected it may have originated from a tubing connection.All device components were removed and replaced.No patient signs or symptoms were reported.
Additional Manufacturer Narrative
D10: concomitant product udi for reservoir is (b)(4).H6: the device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Incomplete inflation is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent inflation issues.Fluid loss and fluid leakage are acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent fluid loss.Based on the information available the cause that contributed to the reported event cannot be established.